I recently took some anti fungals for my candida problems.Diflucan and Terbinafine to be exact.
Long story short I believe it caused some liver/kidney damage.
At first I thought that whenever I eat meals that are high in protein and fats that my liver was hurting.
But now upon further investigation, I realise that it is actually salt that is causing the pain.
I tried eating the same meals I always eat with NO added salt. And I did not have the burning stinging pain I get after I eat.
Also I am on the Candida diet so I mainly eat vegetables and chicken breast. I do not eat carbs.
My candida problems are extreme.
The pain is on the right side of my
abdomen under the rib cage. Also there is pain on the left and right of my lower back, right where I believe my kidneys to be.
My question is what would be the reason why salt is causing the pain?
And is it my liver or my kidneys that are damaged?
I have done a Liver Flush
last month and it did relieve the pressure I feel in that area. But since last month, the discomfort has moved to my lower back both right and left side.